# SDR AWXA200500830

- Difficulty date: July 18, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 18,645 hours, 7,158 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021000
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EES - DURING 4 DAY CHECK, FOUND THE AFT RT EMERGENCY FLASHLIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT RT EMERGENCY FLASHLIGHT BATTERY, OPERATIONAL CHECKS WERE GOOD.
